| Model Number |
MICL 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Glaucoma (1875); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm, micl13.2, -13.0 diopter, implantable collamer lens was explanted from the patients right eye (od) on (b)(6) 2019 due to glaucoma.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
(b)(4).Claim#: (b)(4).
Additional Manufacturer Narrative
Return date should be corrected to 21-jun-2019 in the follow up #1 mdr.Claim#: (b)(4).
Additional Manufacturer Narrative
Device evaluation: lens was returned in liquid in a specimen cup.Visual inspection found no visible damage and foreign residue on the lens.(b)(4).